MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: 14x90/9fr uni plus 75cm was received for analysis.The device was received with the stent in the correct position on the device.The stent was successfully deployed with a little resistance due to kinking to the shaft of the device.A visual examination identified damaged to the centre of the deployed stent.The stent damage noted is located at the same location as the shaft kinking when the stent was mounted on the delivery system.Both the inner and outer shaft of the device were found to be kinked at more than one location and at the same location.This type of damage is consistent with excessive force being applied to the device.A visual examination identified no damage or issues with the stent holder, stent cups or tip of the device that could potentially have contributed to the complaint incident.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2022.It was reported that stent failure to deploy occurred.The stenosed target lesion was located in the iliac vein.A 75cm wallstent endoprosthesis selected for use.Prior to the procedure, the stent could not be deployed upon flushing.The procedure was completed with another of the same device.There were no complications reported and the patient was stable.However, returned device analysis revealed stent damage.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15881774
Report Number2124215-2022-47621
Device Sequence Number2532174
Product Code MAF
UDI-Device Identifier08714729204015
UDI-Public08714729204015
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/10/2022
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0026332797
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2022
Initial Report FDA Received Date11/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale
Patient Weight74 KG